CureZone   Log On   Join
Re: MMS and Zapping Together is it possible?
 
Johny Apple Bomb Views: 3,137
Published: 13 years ago
 
This is a reply to # 1,412,119

Re: MMS and Zapping Together is it possible?


You should never use the Silver Pulser with Miracle-Mineral-Supplement . Has caused severe symptoms like rashes all over the body.

Since you are experiencing nausea you should cut way back. 11 drops twice a day is a huge dose.

Turmeric spice is good for inflammation.


JAB is short for Johny Apple Bomb.



 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

0.859 sec, (1)